Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is serlift 25 a right and safe medicine for PSVT ?

I HAVE A PROBLEM OF PALPITATIONS OFF AND ON , DOCTOR ADVICE ME TO START SERLIFT 25MG TABLET (SERTRALINE) IS IT SAFE AND RIGHT MEDICINE TO START. AGE- 33YRS,WEIGHT- 70KGS,HISTORY -PSVT NITIN - FROM INDIA
Mon, 16 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Dear Nitin,as your doctor has thought you might be having anxiety related symptoms so your doctor has prescribed this tablet.Anxiety leads to releases of hormones in body which can lead to palpitation and other things.This drugs work on that and lead to relief of problem.Please take the drug regularly and do not discontinue on your own.please also try yoga and meditation which will also help.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 46 years old woman. I have a PSVT maybe since 25 years old. All that time I take medicine metoprolol. It good for me, but I still have PSVT sometimes. It happened almost every month lately. I moved from Lithuania like 10 years ago, but still have no my doctor. What specialist do you recommend to visit. Thank you. Ilona

doctor1 MD

i am 20 yrs old having PSVT.My doctor has prescribed me dilzem-60 to be had at the time of increased palpatation.Is it the right medication or should i look for another one coz i go to college and i have to carry the medicine with me evertime as it can happen anytime.And yeah,do smoling increases the frequency of PSVT attacks??

doctor1 MD

so I ve been diagnosed with PSVT, I just had another attack on dec 3rd and my heart rate goes from normal to 230 and it takes adenosine injection to slow it down. Is it serious enough to have an ablation done? I have had a consult for one. I have normal blood pressure but high cholesterol that is controled with medicine, I am 51, do not smoke or drink

Recent questions on  Sertraline

doctor1 MD

I am looking for a psychiatrist or neuro psychiatrist familiar with traumatic brain injury for my adult daughter . Her current psychiatrist has been basically missing/unavailable for two weeks with no answering service and a broken answering machine with no ability to leave a message. She currently takes Zoloft, Trazadone (sp) and neurotin. She needs a new prescription for Zoloft immediately. We need HELP ! Prefer a doctor in the Oakland/Berkeley/Montclair area.

doctor1 MD

Hi. Over the past month or so, any time I turn over to the other side in while in bed, my heart beats quickly, and I feel as though I just got finished running in a race; I have that exhausted feeling without the hard breathing. Also throughout the day, I have a shortness of breath and feel exhausted when doing anything like the laundry, making the bed, or cleaning. I have to sit down for about 10-15 minutes to rest. I also have GERD. I had an EKG, and that came back normal. I currently take 40 mg of Prilosec, and 100 mg of Zoloft. All of my bloodwork came back normal: WBC count RBC count, cholesterol, etc. I am scheduled to have a stress test, but I was wondering if it could be something else? Thank you!

doctor1 MD

I am a 42 yr old female, only have 1/10 th of a percent thyroid, I take synthroid and zoloft and have been on synthroid for approximate 22 yrs. I am now just in the past month experiencing shortness of breath, tightness in chest, dizziness, and increased pulse rate. What is happening to me?

doctor1 MD

I am a 57 year old female who has been experiencing extreme episodes of sweating lasting sometimes for a couple of hours. Hair dripping. Feel tired most of the time. Dr. just took me off Zoloft thinking that may be causing the extreme sweating. I had been on 100mg of Zoloft for about 13 years. I also take Wellbutrin XL 300. My A1C was 6.1. Doctor doesn't seemed concerned with A1C. I just don't know what can be causing such extreme sweating. Any ideas? Thanks, Marilyn

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.